MathSciNet Relay Station
MathSciNet bibliographic data
MR841713 17B25 (58F07 82A15)
Jimbo, Michio A $q$-analogue of $U({\germ g}{\germ l}(N+1))$, Hecke algebra, and the Yang-Baxter equation. Lett. Math. Phys. 11 (1986), no. 3, 247–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement